On nonlinear eigenvaule problems.

Jan Chabrowski

Forum mathematicum (1992)

  • Volume: 4, Issue: 4, page 359-376
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Chabrowski, Jan. "On nonlinear eigenvaule problems.." Forum mathematicum 4.4 (1992): 359-376. <http://eudml.org/doc/141680>.

author = {Chabrowski, Jan},
journal = {Forum mathematicum},
keywords = {Ljusternik-Schnirelman theory; Dirichlet problem for the -Laplacian; asymptotic properties of the eigenvalues},
number = {4},
pages = {359-376},
title = {On nonlinear eigenvaule problems.},
url = {http://eudml.org/doc/141680},
volume = {4},
year = {1992},

AU - Chabrowski, Jan
TI - On nonlinear eigenvaule problems.
JO - Forum mathematicum
PY - 1992
VL - 4
IS - 4
SP - 359
EP - 376
KW - Ljusternik-Schnirelman theory; Dirichlet problem for the -Laplacian; asymptotic properties of the eigenvalues
UR - http://eudml.org/doc/141680
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.